New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mary Marie
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/14/2007 6:55 PM (GMT -7)   
-I am new to this message board!   I recently had my first seizure. 
-This is my story: When I was twelve I was in a serious car accident, in which I had really serious head trauma, the doctors didn't think I would live, and now ten years later, I am 22, I have a seizure.... just one night was talking with my fiance, and the next thing I knew I was in the ER with a splitting head ache after my seizure. 
-Well that was on December 11, and I haven't had another one yet, but I don't know if I should be expecting to have another one or what? My doctor put me on Keppra, which seems to make me so emotional and sometimes makes me feel really down and kind of depressed and angry.  Has anybody else had this problem? 
Any advice would be great.  Thanks 
Jennie Lynn 

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 1/14/2007 8:05 PM (GMT -7)   
Hey there Jennie Lynn.. welcome to the forum... The doc that put you on the Keppra, was it a neuro? Have you told your doc of the side effects you're having? Hang in there, we'll get you through this..
Moderator of Arthritis/Epilepsy Forums
Temp Moderator of Bi-Polar Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


Mary Marie
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/14/2007 8:20 PM (GMT -7)   
Yeah I think so. My neurosurgeon suggested this doctor to treat me.  My friend's aunt is a nurse and she said that the side effects can go away with time, so I'm trying to just wait it out.  I"m fine one minute, and then the next, I don't want to have anything to do with anybody.  Makes act in ways that I normally wouldn't.  I think I"m going to wait one more week and if it doesn't go away, I'll say something.  Think that's a good idea? I'm so scared that I"m going to have another seizure, my doctor said I might never have another one, or i might, but that theres just know way to know.  Thanks so much for replying!  This is just what I need.  I"ve been looking for a website just like this, I am so glad I found it.
Jennie Lynn

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 1/15/2007 7:00 AM (GMT -7)   
It may be your body trying to get used to the new med, I think waiting another week is a good idea.. if it still happens, then make sure you get seen.. I am going to look some stuff up, and if I find anything, I'll let you know, hang in there.. we're so glad to have you!
Moderator of Arthritis/Epilepsy Forums
Temp Moderator of Bi-Polar Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 1/15/2007 4:42 PM (GMT -7)   
Hey Jennie... so far everything I have found on Keppra says that after the first month or so, your body adjusts to the meds, and the side effects all but go away.. What dosage are you on? Another recommendation is to start off at a low dose, then build up to whatever your doc whats you to stay at.. As long as your neuro is aware of how it is making you feel, you should be ok.. side effects that are confirmed are: sleepiness, loss of strength and energy, dizziness, anxiety, nervousness, irritability and other mood changes.. as of right now, there are no known allergic reactions to Keppra, so that is a good sign.. If I find anything else, I'll let you know! Hope you are doing ok..
Moderator of Arthritis/Epilepsy Forums
Temp Moderator of Bi-Polar Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


baci
New Member


Date Joined Dec 2007
Total Posts : 19
   Posted 12/26/2007 5:56 AM (GMT -7)   
Hi Jennie, my doctor took me off keppra because of all of the mood swings and I'm currently taking lamictal. The lamictal works much better with me, and with everyone else around me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:55 AM (GMT -7)
There are a total of 2,732,023 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
256 Guest(s), 6 Registered Member(s) are currently online.  Details
ewafromwarsaw, Ruey, Milla, getting by, Bosco, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer